Elastic knots in euclidean 3-space
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 2, pp. 137-166
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_2_137_0,
author = {von der Mosel, Heiko},
title = {Elastic knots in euclidean 3-space},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {137--166},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {2},
mrnumber = {1674767},
zbl = {0935.49023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_137_0/}
}
von der Mosel, Heiko. Elastic knots in euclidean 3-space. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 2, pp. 137-166. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_2_137_0/
